# SDR 2025F00267

- Difficulty date: November 11, 2025
- Submitted: November 11, 2025
- Operation: General aviation
- Aircraft: N675QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0212
- Aircraft time: 6,349 hours, 4,056 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 74112135
- Part serial: 28169369F
- Condition: Corroded
- Location: Zone 700
- Part time: 6,349 hours, 4,056 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF NLG ACTUATOR FOUND CORROSION ON THE AFT FITTING ASSEMBLY. REMOVED CORRODED NLG ACTUATOR FITTING AND REPLACED WITH NEW CUSTOMER SUPPLIED NLG FITTING IAW TEXTRON STANDARD REPAIR SR-680A-ATA53-33739 REV. A STANDARD REPAIR - NLG ACTUATOR FITTING REPLACEMENT.
